# SDR 95ZZZX2870

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 675 Str 19l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AD 91-06-06, FOUND STR 19L AT BS 675 EXFOLIATED ON INBOARD LOWER FLANGE.  REMOVED DAMAGED AREA OF STRINGER.  FABRICATED STRINGER SPLICE FROM BAC 1498-125, 7075-T6 STRINGER MATERIAL AND NEW STRINGER TIE FROM .040 INCH, 7075-T6.  TREATED MATERIALS, PRIMED, AND INSTALLED IAW SRM 51-20-1, SRM 53-10-3, SRM 51-10-2, AND SRM 51-30-2.
